Post # 1
I’m just curious as my last pill is this Saturday and I’ve read that (hopefully!) with the lower dose hormones it’s quicker for your body to go back to ‘normal’. Just wondering if any bees have any experience. Thanks!
Post # 3
I always had my most regular cycle, the month after my low dose pills! The second and third cycles are iffy, but it’s not bad.
Post # 4
I took Loestrin 24fe and unfortunately it took my body 2-3 months to get my first period, and my cycles had trouble getting back to normal for about 6-8 months.
Post # 5
@ecomaha: I’m two cycles off of Yasmin. Coming off of it felt like kicking a drug the first two weeks with my body begging for the hormone. After I got past those two weeks, it was a lot easier. I got my period on schedule. This past month, I’ve been regular, so if all goes well, my period should arrive on schedule again.
Post # 6
My first month off, it came exactly as it did with the pills.
I’ve now been off bout 6 months and it comes a week early , starts ridiculously light, have one day with a few hours of super heavy, then BAM back to nothing.
What was the reasoning for the pills to start? Was it anything related to heavy bleeding, PCOS etc? It also I think depends a lot on what your period was like before the pills!
Post # 7
I was on them. (Different name in Canada but same ones).
First month off was a 28 day cycle, then 36 days, then 32, and now I’m on this one. I don’t notice any side effects. I expected bad cramps and heavy flow (like I remember from ‘back in the day’ before BC pills), but my period isn’t even very heavy or crampy.
Post # 8
I was on Ortho Tri-Cyclen Lo for… about 4 years? Or was it 3? 3 or 4. I was a mess getting both on and off it but it was definitely worht it for the stable middle portion. Sore boobs, severe mood swings, irregular periods… I thought I was pregnant at least once a month for four or so months. It sucked. I was on it to control my painful periods (the kind where you roll around on the floor crying and throwing up for 4 days out of the month) and had to stop taking it because I couldn’t afford it for a while. Those nasty periods came back, so for me there was no lasting benefit after stopping them.
Everyone is different though, you may adjust really smoothly depending on your body chemistry.
Post # 9
Was on LoEstrin 24 FE for like two years – went off in Nov – got my period the next month.
Post # 10
I was on Loestrin generic for 11 years. I’m still not 100% regular 1 year later, but I do have a period every 27 to 40 days. The first month was 30, second month 40, others have fluctuated in between.